# SDR DALA2022032201876

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,098 hours, 27,830 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 3R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: OPS CHK DOOR WORKS FINE. (2164218)
